Next Article in Journal
ρ — Adic Analogues of Ramanujan Type Formulas for 1/π
Previous Article in Journal
Mathematics—An Open Access Journal
Article Menu

Export Article

Mathematics 2013, 1(1), 3-8; doi:10.3390/math1010003
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 5 February 2013 08:41 CET Version of Record http://www.mdpi.com/2227-7390/1/1/3/pdf
article pdf uploaded. 5 February 2013 15:54 CET Updated version of record http://www.mdpi.com/2227-7390/1/1/3/pdf
article html file updated 11 April 2017 10:16 CEST Original file http://www.mdpi.com/2227-7390/1/1/3/html
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top